# SDR CA110427018

- Difficulty date: April 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 44,808 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Actuator
- Part number: 7901802
- Condition: Failed
- Location: Propeller
- Part time: 39,733 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR1 ENGINES OIL PRESSURE WAS NOTICED TO BE FLUCTUATING FROM APPROXIMATELY 65 PSI TO 50 PSI.  MALFUNCTION WAS CALLED, CREW CHECKED LT ENGINE COWL FOR LEAK AND NOTICED LEAKING OIL AROUND HORSE COLLAR AND UPPER LIP OF INTAKE.  THE CREW THEN PROCEEDED TO RETURN TO DEPARTURE.  INBOUND APRON 7 MINS OUT THE OIL PRESSURE HAD INCREASED IT`S FLUCTUATIONS FROM 60 PSI TO APPROXIMATELY 42 PSI GETTING INTERMITTENT OIL PRESSURE WARNING LIGHT.  ENGINE WAS THEN FEATHERED AND CONTINUED SHUTDOWN PROCEDURE WHILE PROCEEDING BACK TO DEPARTURE WHERE THEY LANDED.  MAINTENANCE REPLACED THE PROP ACTUATOR THE FOLLOWING DAY. GROUND RUNS AND LEAK CHECKS CARRIED OUT WITH NO FAULTS FOUND. THE ACFT RETURNED TO SERVICE MAY 21, 2011.  NO REPORT FROM O/H FACILITY. O/H REPORT CAME BACK SHOWING A 2.25" CRACK IN THE PROPELLER ACTUATOR YOKE.
